# SDR SWAA2020050431782

- Difficulty date: March 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER / REPAIRED INSPAR RIB LOC. STAB. STA 120.30 AT 28INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
